# SDR 98ZZZX1714

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26150
- Make and model: Cessna 402C
- Aircraft serial: 402C0111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 501101110
- Condition: Cracked
- Location: Pilot Seat
- Part time: 12,286 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND GUSSET UNDER PILOT SEAT CRACKED.  REPLACED WITH NEW PART.
